# SDR AALA20140924008

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 12,827 hours, 5,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT CUT OUT FRAME WAS DENTED, GOUGED & HFEC SHOWED CRACK INDICATION AT STATION 495 BETWEEN STRINGERS 22 & 23 RT.  CUT OUT DAMAGE & INSTALLED DOUBLER IAW SRM 53-00-01 FIGURE 202 1.
